# SDR SWAA2021062185761

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 61,255 hours, 37,851 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000101
- Part serial: 5495
- Condition: Failed
- Location: Trim Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF THE MAIN ELECTRIC TRIM FAILED ; / REMOVED AND REPLACED HORIZONTAL STAB TRIM MOTOR PER AMM 27-41-71
